SINGULAR-PERTURBATION METHOD FOR DISCRETE MODELS OF CONTINUOUS SYSTEMS IN OPTIMAL CONTROL.

Magdi S. Mahmoud, P. K. Rajagopalan, D. S. Naidu

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Reference is made to a paper by P. K. Rajagopalan and D. S. Naidu (published in IEE Proc. D, Control Theory & Appl. , 1981, 128, (4), pp. 142-148). A response by the original authors is included.

Original languageEnglish (US)
Number of pages1
JournalIEE Proceedings D: Control Theory and Applications
Volume130
Issue number3
DOIs
StatePublished - Jan 1 1983
Externally publishedYes

Fingerprint Dive into the research topics of 'SINGULAR-PERTURBATION METHOD FOR DISCRETE MODELS OF CONTINUOUS SYSTEMS IN OPTIMAL CONTROL.'. Together they form a unique fingerprint.

Cite this